MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 470100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the b.Braun affiliate: complaint: liquid leaked from the connection.Crack was found at the connector.The drug administered was methotrexate (an anticancer drug).We have received requests from customers to get the results of their investigations as soon as possible.No infection/no health hazard to patient.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used contaminated sample without packaging was provided for evaluation.Upon visual inspection of the returned sample, a vertical crack was identified on the thread of the caresite under the ram optical.Based on the data from the investigation, the reported defect was confirmed.It was confirmed that the crack was the cause of the leakage we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key19570214
Report Number2523676-2024-00626
Device Sequence Number6112307
Product Code FPA
UDI-Device Identifier04046964093715
UDI-Public(01)04046964093715
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number470100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown